# SDR SWIA200413316

- Difficulty date: May 12, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 21,418 hours, 19,763 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook
- Condition: Broken
- Location: Escape Hatch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT OVERHEAD ESCAPE HATCH RIGHT AFT HOOK IS BROKEN AT HINGE POINT.  INSTALLED RIGHT AFT HOOK IAW CRJ MM 52-22-00.  OPS AND LEAK CHECK GOOD.
